RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mikhailenko, S G

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:70
Abstract pages:251
Full texts:14
References:67

http://www.mathnet.ru/eng/person122365
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. M. O. Korpusov, S. G. Mikhailenko, “Instantaneous blow-up of classical solutions to the Cauchy problem for the Khokhlov–Zabolotskaya equation”, Zh. Vychisl. Mat. Mat. Fiz., 57:7 (2017),  1170–1175  mathnet  elib; Comput. Math. Math. Phys., 57:7 (2017), 1167–1172  isi  scopus
2016
2. M. O. Korpusov, S. G. Mikhailenko, “Blowup of the solution to the Cauchy problem with arbitrary positive energy for a system of Klein–Gordon equations in the de Sitter metric”, Zh. Vychisl. Mat. Mat. Fiz., 56:10 (2016),  1775–1779  mathnet  elib; Comput. Math. Math. Phys., 56:10 (2016), 1758–1762  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020